Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 27, NWS Des Moines, IA

May 7, 2015Cass County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 7, 2015, 4:56 PM CDT for Cass County, Iowa. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2015, 4:56 PM CDT (21:56 UTC)
Expired
May 7, 2015, 5:29 PM CDT
In force
33 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Cass County, IA

The radar

The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WUUS53 KDMX 072156
SVRDMX
IAC029-072245-
/O.NEW.KDMX.SV.W.0027.150507T2156Z-150507T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
456 PM CDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CASS COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 545 PM CDT

* AT 456 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLIOTT...OR
  19 MILES SOUTHWEST OF ATLANTIC...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GRISWOLD AROUND 510 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CUMBERLAND...GRISWOLD PARK AND COLD SPRINGS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DES MOINES.

&&

LAT...LON 4126 9516 4138 9492 4116 9476 4116 9516
TIME...MOT...LOC 2156Z 246DEG 21KT 4115 9521 

HAIL...1.25IN
WIND...60MPH
 
$$

BOKSA
2 follow-up statements
982 
WWUS53 KDMX 072222
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
522 PM CDT THU MAY 7 2015

IAC029-072245-
/O.CON.KDMX.SV.W.0027.000000T0000Z-150507T2245Z/
CASS IA-
522 PM CDT THU MAY 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN CASS COUNTY...

AT 520 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
GRISWOLD...OR 13 MILES SOUTH OF ATLANTIC...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CASS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
CUMBERLAND...GRISWOLD PARK AND COLD SPRINGS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DES MOINES.

&&

LAT...LON 4126 9516 4138 9492 4117 9482 4117 9513
TIME...MOT...LOC 2220Z 254DEG 20KT 4121 9502 

HAIL...1.00IN
WIND...<50MPH
 
$$

BOKSA
853 
WWUS53 KDMX 072229
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
529 PM CDT THU MAY 7 2015

IAC029-072238-
/O.CAN.KDMX.SV.W.0027.000000T0000Z-150507T2245Z/
CASS IA-
529 PM CDT THU MAY 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CASS COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DES MOINES.

LAT...LON 4126 9516 4138 9492 4117 9482 4117 9513
TIME...MOT...LOC 2226Z 246DEG 21KT 4123 9496 

$$

BOKSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:21 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 7, 3:21 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
321 PM CDT THU MAY 7 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 320 PM CDT THU MAY 7 2015

MAIN CONCERN THIS EVENING WILL BE SEVERE POTENTIAL AND THEN
OVERNIGHT LOWS WITH PASSAGE OF COLD FRONT. WE CONTINUE IN THE WARM
SECTOR WITH SFC LOW OVER NORTHERN MN NEAR  AT 19Z. NARROW RIBBON
OF 60F DEWPOINT SURGING NORTH AHEAD OF THE BOUNDARY WITH COUPLE
AREAS OF STORMS DEVELOPING FROM SOUTHWEST IA INTO NORTHWEST IA
NOW. EXPECT COVERAGE TO INCREASE WITH POTENTIAL FOR SOME ISO SVR
STORMS YET THIS AFTERNOON/EVENING BEFORE ACTIVITY SHIFTS EAST.
BULK SHEAR MARGINAL BUT HAIL CAPE SUFFICIENT TO DRIVE A FEW STORMS
FOR HAIL AND WIND THIS AFTERNOON AND EVENING. DOWNDRAFT CAPE
BETWEEN 700 AND 800 J/KG WITH DRIER AIR AT MID LEVELS MOVING INTO
THE WEST FROM SOUTHWEST TODAY AS WELL. NMM AND VARIOUS SYNOPTIC
MODELS CONTINUE TO DEVELOP STORMS DURING THE EVENING WHILE THE
HRRR WEAKENS ACTIVITY WITH TIME...WITH FOCUS ON LESSENING SFC
CONVERGENCE AND INSTABILITY THROUGH EVENING HOURS. HAVE TRIMMED
POP BACK A BIT THIS EVENING AFTER SUNSET AS STORMS EXPECTED TO
LESSEN IN COVERAGE AND INTENSITY. AS COLD FRONT SWEEPS THROUGH
OVERNIGHT...SECONDARY BOUNDARY WILL MOVE SOUTH INTO NORTHERN IOWA
BY 10Z USHERING IN SLIGHTLY COLDER TEMPERATURES OVER THE FAR
NORTH...NORTH OF US20.

.LONG TERM /FRIDAY THROUGH THURSDAY/...
ISSUED AT 320 PM CDT THU MAY 7 2015

THE COOL FRONT SAGGING ACROSS OUR FORECAST AREA TONIGHT WILL STALL
ACROSS NORTHERN MISSOURI AND SOUTHEASTERN IOWA OVER THE NEXT
COUPLE OF DAYS...AS A SURFACE HIGH PRESSURE AREA BUILDS IN TO OUR
NORTH AND NORTHWEST. HOWEVER...PERSISTENT SOUTHWESTERLY FLOW ALOFT
WILL PROVIDE AMPLE OPPORTUNITY FOR SUBTLE SHORTWAVES TO GENERATE
CLOUDS AND SOME SHOWERS AND THUNDERSTORMS ALONG AND NORTHWEST OF
THE FRONTAL ZONE. THE NET RESULT OF THESE FACTORS IS THAT FRIDAY
AND SATURDAY WILL BE A BIT COOLER AND MOSTLY CLOUDY WITH POPS
CONCENTRATED GENERALLY IN THE SOUTHEASTERN THIRD OR SO OF OUR
AREA. THERE IS SOME QUESTION AS TO JUST HOW FAR NORTHWEST OF THE
STALLED FRONT RAIN WILL BE ABLE TO GENERATE...AS THE FURTHER
NORTHWEST ONE GOES THE MORE DRY AIR AND SUBSIDENCE EFFECTS FROM
THE SURFACE HIGH WILL MITIGATE THIS POSSIBILITY. IN ANY
EVENT...THE SEVERE WEATHER THREAT WILL BE LOW DURING THIS TIME
WITH PERHAPS SOME THREAT OF LOCALLY HEAVY RAIN IN OUR SOUTHEASTERN
COUNTIES BUT GENERALLY NO HAZARDOUS IMPACTS.

A SUDDEN AND SIGNIFICANT CHANGE WILL OCCUR DURING THE LATTER HALF
OF THE WEEKEND AS A LARGE AND DYNAMIC LOW PRESSURE CYCLONE MOVES
SLOWLY NORTHEASTWARD OVER THE HIGH PLAINS. AS THE ATTENDANT
SURFACE LOW PRESSURE CENTER MOVES FROM EASTERN COLORADO INTO
WESTERN NEBRASKA ON SATURDAY NIGHT...A LARGE CONVEYOR BELT OF
MOISTURE AND THETA-E ADVECTION ARCING OUT OF IT TO THE EAST WILL
SURGE UP ACROSS IOWA. THERE HAS BEEN A STRONG AND CONSISTENT
SIGNAL FOR SUCH A FEATURE FOR A FEW DAYS NOW AND IT IS CERTAINLY
IN LINE WITH CLIMATOLOGY AND CONCEPTUAL MODELS OF SUCH DEVELOPING
CYCLONES. THEREFORE...HAVE INCREASED POPS INTO THE 80 TO 90 RANGE
ACROSS THE ENTIRE CWA ON SATURDAY NIGHT. GIVEN THE STRENGTH OF THE
THERMODYNAMIC FORCING...EVEN AT NIGHT...THERE DOES APPEAR TO BE
SOME RISK OF ELEVATED SEVERE STORMS DURING THIS TIME. WHILE
INSTANTANEOUS RAINFALL RATES MAY BE HIGH WITHIN THESE STORMS...THE
BAND WILL BE MOVING AT A PRETTY GOOD CLIP SO OVERALL RAINFALL
AMOUNTS SHOULD NOT BE PARTICULARLY HIGH.

THE BIGGEST HAZARDOUS WEATHER POTENTIAL WILL ARRIVE LATER ON
SUNDAY. THE CONVEYOR BELT SWATH OF SHOWERS AND STORMS WILL DEPART
OUR AREA TO THE NORTHEAST ON SUNDAY MORNING...AND IN ITS WAKE A
DRY SLOT WILL OVERSPREAD THE AREA RESULTING IN SOME CLEARING AND
DESTABILIZATION AS TEMPERATURES AND DEWPOINTS INCREASE. THE GFS
AND ECMWF ARE NOW CONSISTENT IN DEPICTING THE SYNOPTIC WARM
FRONT...MORE OR LESS ON THE BACK EDGE OF THE OVERNIGHT/EARLY
MORNING CONVECTION...MOVING UP TO AROUND THE MINNESOTA/IOWA BORDER
BY SUNDAY EVENING...AND A DRYLINE TROUGH TRAILING OUT OF THE
SURFACE LOW SOUTHWARD ACROSS EASTERN NEBRASKA AND KANSAS. THUS
MOST OF OUR FORECAST AREA WILL LIE WITHIN THE WARM SECTOR BETWEEN
THESE TWO BOUNDARIES AT PEAK HEATING AND LIKELY CONVECTIVE
INITIATION TIME LATE SUNDAY AFTERNOON. MODEL PREDICTIONS OF
INSTABILITY AND LOW LEVEL WIND FIELDS ARE ACTUALLY SOMEWHAT
MODEST...BUT THE MID/UPPER LEVEL FORCING IS IMPRESSIVE AND GIVEN
THE GENERAL STRENGTH OF THE KINEMATIC FIELDS IN PLACE THERE IS A
PRONOUNCED SEVERE WEATHER THREAT HEADING FROM SUNDAY AFTERNOON
INTO SUNDAY NIGHT. IF THE CURRENT SOLUTIONS FOR BOUNDARY LOCATIONS
HOLD...IT WOULD INDICATE THAT MOST OF THE FORECAST AREA WOULD
INITIALLY SEE DISCRETE CELLS OR CLUSTERS FORMING WITHIN THE WARM
SECTOR...THEN POSSIBLY SOME SUPERCELLS ROOTED ALONG THE ADVANCING
DRYLINE IN THE EVENING. ALL MODES OF SEVERE WEATHER MAY THUS BE
POSSIBLE AND MUCH OF OUR FORECAST ATTENTION WILL BE DEVOTED TO
THIS TIMEFRAME IN THE COMING DAYS.

ONCE THE LARGE STORM SYSTEM BLOWS THROUGH ON SUNDAY NIGHT IT WILL
USHER IN COOLER AND GENERALLY BREEZY AND QUIET WEATHER FOR THE
FIRST HALF OF NEXT WEEK. ON MONDAY AND MONDAY NIGHT SOME LIGHT
WRAPAROUND PRECIPITATION MAY AFFECT NORTHERN IOWA BUT SHOULD BE OF
LITTLE CONSEQUENCE. OTHERWISE NO RAIN IS EXPECTED UNTIL AT LEAST
NEXT WEDNESDAY NIGHT.

&&

.AVIATION...07/12Z
ISSUED AT 1252 PM CDT THU MAY 7 2015

CONVECTIVE REDEVELOPMENT EXPECTED SOUTHEAST THIS AFTERNOON. MVFR
CIGS DEVELOPING AHEAD OF COOL FRONT AS WELL WITH SOME SCT
CONVECTION OVER FAR WESTERN IA NOW AND OVER NORTHEAST MO ATTM.
BUFR SOUNDINGS SUGGEST INCREASING INSTABILITY OVER CENTRAL
SECTIONS THROUGH 00Z...AND HAVE BEEN OUTLOOKED FOR SLIGHT RISK.
WILL MONITOR TRENDS. EXPECTING SOME CONVECTION 1930-20Z SOUTHEAST
AREAS WITH POTENTIAL FOR SOME AS WELL NORTH/WEST. STORMS SHOULD BE
EXITING THE AREA BETWEEN 00 AND 06Z WITH NORTHWEST WINDS AND MVFR
CIGS OVER THE NORTH HALF. BREAK IN THUNDER FOR REMAINDER OF
FORECAST WITH IMPROVEMENT IN CIGS BY END OF PERIOD. /REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...REV
LONG TERM...LEE
AVIATION...REV
Hazardous weather outlook, May 7, 12:59 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1259 PM CDT THU MAY 7 2015

IAZ046>049-058>061-071>074-081>084-092>095-081800-
GREENE-BOONE-STORY-MARSHALL-GUTHRIE-DALLAS-POLK-JASPER-ADAIR-
MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD-
DECATUR-WAYNE-
1259 PM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON INTO EARLY
TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH A FEW
STORMS PRODUCING DAMAGING WINDS AND LARGE HAIL DURING THE
AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL PERSIST MAINLY ACROSS SOUTHERN IOWA FROM
FRIDAY THROUGH SATURDAY. THE THREAT OF SEVERE WEATHER IS LOW
DURING THIS TIME...BUT SOME STORMS COULD PRODUCE LOCALLY HEAVY
RAIN.

THUNDERSTORMS ARE LIKELY FROM SATURDAY NIGHT THROUGH SUNDAY
NIGHT. SEVERE WEATHER IS EXPECTED SUNDAY AFTERNOON AND NIGHT WITH
A SIGNIFICANT EVENT POSSIBLE. LARGE HAIL...DAMAGING WINDS...AND
A FEW TORNADOES WILL BE POSSIBLE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING.

IAZ004>007-015>017-023>028-033>039-044-045-050-057-062-070-075-
085-086-096-097-081800-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-TAMA-
AUDUBON-POWESHIEK-CASS-MAHASKA-MONROE-WAPELLO-APPANOOSE-DAVIS-
1259 PM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON INTO
TONIGHT. THOUGH THE POTENTIAL FOR SEVERE WEATHER IS LOW...AN
ISOLATED STORM MAY PRODUCE DAMAGING WINDS AND LARGE HAIL DURING
THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL PERSIST MAINLY ACROSS SOUTHERN IOWA FROM
FRIDAY THROUGH SATURDAY. THE THREAT OF SEVERE WEATHER IS LOW
DURING THIS TIME...BUT SOME STORMS COULD PRODUCE LOCALLY HEAVY
RAIN.

THUNDERSTORMS ARE LIKELY FROM SATURDAY NIGHT THROUGH SUNDAY
NIGHT. SEVERE WEATHER IS EXPECTED SUNDAY AFTERNOON AND NIGHT WITH
A SIGNIFICANT EVENT POSSIBLE. LARGE HAIL...DAMAGING WINDS...AND
A FEW TORNADOES WILL BE POSSIBLE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING.

REV

In the hours before

Special weather statement, May 7, 4:45 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
445 PM CDT THU MAY 7 2015

IAZ070-072245-
CASS IA-
445 PM CDT THU MAY 7 2015

...A STRONG THUNDERSTORM IS HEADING INTO SOUTHWEST CASS COUNTY...

AT 442 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF MACEDONIA...OR 24 MILES SOUTHWEST OF
ATLANTIC... MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GRISWOLD AROUND 515 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEWIS...GRISWOLD PARK
AND COLD SPRINGS STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4136 9515 4139 9512 4120 9496 4116 9506
      4116 9516
TIME...MOT...LOC 2142Z 232DEG 15KT 4112 9532

BOKSA

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 4:45 PM CDTSpecial Weather StatementDMXCass60 min
May 7, 6:11 PM CDTSpecial Weather StatementDMXSac34 min
May 7, 6:16 PM CDTSpecial Weather StatementDMXHumboldt44 min
May 7, 6:33 PM CDTSevere Thunderstorm WarningDMXWorth15 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.